# SDR P5CA2015082700104

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Adapter
- Part number: 365C031311
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN, NR 1 ENGINE LT AND RT CORE COWL HOLD OPEN ROD BEARING AND ADAPTER WORN IAW AMM 70-50-00-912-001 -001, REV 112, REPLACED NR 1 ENGINE LT AND RT CORE COWL HOLD OPEN ROD END AND ADAPTER.  CONDITION CHECK NORMAL.
